# SDR 2007UALA00298

- Difficulty date: February 3, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 42,381 hours, 30,983 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE INTERNAL AFT BRACKET IS CRACKED IN RADIUS FOR INTERCOSTAL A STR 11L JUST FWD OF BS 360, VIEW FROM LWR SURFACE.  INSTALLED NEW BRACKET.
